Alert archive / Massachusetts / Small Craft Advisories in 2015

Small Craft Advisory 221, NWS Boston/Norton, MA

June 15, 2015

NWS Boston/Norton, MA issued this small craft advisory at Jun 15, 2015, 4:05 AM EDT. It took effect at Jun 15, 2015, 10:00 AM EDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jun 15, 2015, 4:05 AM EDT (08:05 UTC)
In effect from
Jun 15, 2015, 10:00 AM EDT
Expired
Jun 16, 2015, 3:17 AM EDT
In force
17 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

472 
WHUS71 KBOX 150805
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
405 AM EDT MON JUN 15 2015

ANZ233>237-151615-
/O.NEW.KBOX.SC.Y.0221.150615T1400Z-150616T0000Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-
BLOCK ISLAND SOUND-
405 AM EDT MON JUN 15 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING.

* WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254>256-151615-
/O.NEW.KBOX.SC.Y.0221.150615T1400Z-150616T0600Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
405 AM EDT MON JUN 15 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 2 AM
EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 2 AM EDT
TUESDAY.

* WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
3 follow-up statements
291 
WHUS71 KBOX 151121
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
721 AM EDT MON JUN 15 2015

...SOUTHEAST WIND GUSTS UP TO 25 KNOTS ARE EXPECTED TO DEVELOP
THIS AFTERNOON ACROSS THE SOUTHERN WATERS...

ANZ231-232-151930-
/O.EXA.KBOX.SC.Y.0221.150615T1400Z-150616T0000Z/
CAPE COD BAY-NANTUCKET SOUND-
721 AM EDT MON JUN 15 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING.

* WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ233>237-151930-
/O.CON.KBOX.SC.Y.0221.150615T1400Z-150616T0000Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-
BLOCK ISLAND SOUND-
721 AM EDT MON JUN 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 8 PM EDT THIS EVENING...

* WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254>256-151930-
/O.CON.KBOX.SC.Y.0221.150615T1400Z-150616T0600Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
721 AM EDT MON JUN 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 2 AM EDT TUESDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FRANK

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
437 
WHUS71 KBOX 160128
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
928 PM EDT MON JUN 15 2015

ANZ254>256-160930-
/O.EXT.KBOX.SC.Y.0221.000000T0000Z-150616T1400Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
928 PM EDT MON JUN 15 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT TUESDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
702 
WHUS71 KBOX 160717
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
317 AM EDT TUE JUN 16 2015

...A PERIOD OF NORTHERLY WIND GUSTS TO 25 KT LIKELY LATE TONIGHT
AND WEDNESDAY MORNING...

ANZ254-161530-
/O.CAN.KBOX.SC.Y.0221.000000T0000Z-150616T1400Z/
/O.NEW.KBOX.SC.Y.0222.150617T0800Z-150617T1800Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
317 AM EDT TUE JUN 16 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 2 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 2 PM EDT WEDNESDAY.

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-256-161530-
/O.CAN.KBOX.SC.Y.0221.000000T0000Z-150616T1400Z/
/O.NEW.KBOX.SC.Y.0222.150617T1000Z-150617T1800Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
317 AM EDT TUE JUN 16 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 2 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 2 PM EDT WEDNESDAY.

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-161530-
/O.NEW.KBOX.SC.Y.0222.150617T0800Z-150617T1800Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
317 AM EDT TUE JUN 16 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 2 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 2 PM EDT WEDNESDAY.

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-232-161530-
/O.NEW.KBOX.SC.Y.0222.150617T1000Z-150617T1800Z/
CAPE COD BAY-NANTUCKET SOUND-
317 AM EDT TUE JUN 16 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 2 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 2 PM EDT WEDNESDAY.

* WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jun 15, 1:52 AM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jun 15, 1:52 AM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
152 AM EDT MON JUN 15 2015

.SYNOPSIS...
AN APPROACHING WARM FRONT WILL LIKELY BRING A PERIOD OF HEAVY
RAIN LATE TONIGHT INTO MONDAY...ESPECIALLY ACROSS WESTERN
MASSACHUSETTS AND NORTHERN CONNECTICUT. WARMER AND HUMID WEATHER
FOLLOWS TUESDAY...WITH THE CHANCE FOR SHOWERS AND AND A FEW
THUNDERSTORMS. HIGH PRESSURE BRINGS DRY AND LESS HUMID CONDITIONS
BY WEDNESDAY...WITH THE NEXT CHANCE OF SHOWERS ARRIVING THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
10 PM UPDATE...
WATCHING THE FIRST BANDS OF RAINFALL MAKING THEIR WAY INTO WRN
CT/MA THIS EVENING. HOWEVER...THERE ARE NEARLY 15F DWPT
DEPRESSIONS YET TO OVERCOME SO MOST OF THE OBS SITES IN BERKSHIRE
AND LITCHFIELD COUNTIES HAVE YET TO REPORT RAINFALL ON THE GROUND.
IT LIKELY WILL ONLY TAKE ANOTHER HALF HOUR-HOUR FOR IT TO BEGIN.
OTHERWISE...AS EXPECTED THE CONVECTIVE ELEMENTS TO THIS BAND
CONTINUE A GRADUAL SHIFT TOWARD THE S ALONG THE AXIS OF LEAST
STABILITY. SO WILL CONTINUE TO MONITOR FOR WIDESPREAD RAIN SLOWLY
SPREADING FROM W-E THROUGH THE OVERNIGHT HOURS AS PREVIOUSLY
FORECAST. NO OTHER MAJOR CHANGES NECESSARY WITH THIS UPDATE.

PREVIOUS DISCUSSION FOLLOWS...

HIGH PRESSURE WILL BE MOVING OFFSHORE...DEVELOPING E-SE FLOW.
A BUILDING UPPER LEVEL RIDGE WILL ALLOW INCREASING THETA-E AND
MOISTURE ADVECTION AHEAD OF AN APPROACHING WARM FRONT...WHICH IS
LIKELY TO STALL TO OUR SW AS IT MEETS THE EASTERLY FLOW.
PRECIPITABLE WATER VALUES SHOULD REACH 1.50-2.00 INCHES /ABOUT 2
STANDARD DEVIATIONS ABOVE NORMAL/ LATE TONIGHT.

THERE IS A LOT OF DRY AIR TO OVERCOME...SO THINKING IS
PRECIPITATION WILL NOT REALLY GET GOING IN EARNEST ACROSS WESTERN
MA UNTIL AFTER MIDNIGHT TONIGHT. INSTABILITY REMAINS POOR...WITH A
RATHER DEEP SURFACE-BASED INVERSION EXPECTED. DID NOTICE A DEEP
/NEARLY 15 KFT/ LAYER DOMINATED BY WARM-RAIN PROCESSES. THUS THE
MAIN CONCERN LATE TONIGHT WILL BE FOR LOCALLY HEAVY RAINFALL. THE
MAIN RISK AREA WOULD BE ACROSS WESTERN MA AND NORTHERN CT. WILL
DEFINITELY NEED TO KEEP TABS ON THE PROGRESS FOR THE MONDAY
MORNING COMMUTE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
TOMORROW...

MODELS CONTINUE TO INDICATE THE DEVELOPMENT OF A WEAK MESO-LOW
ALONG THE SLOWING/STALLING FRONT...WHICH WILL LEAD TO A GRADUAL
SOUTHEAST SHIFT IN THE RAIN AXIS THROUGH THE MORNING HOURS.
GRADUALLY PULLING IT OFFSHORE BY LATE IN THE DAY.

CONSIDERING ALL THE FACTORS...THERE IS POTENTIAL FOR HEAVIER
RAINFALL...WITH WIDESPREAD 1.0+ INCHES IS LIKELY. GIVEN THE LACK
OF OVERALL CONVECTIVE INFLUENCE...THINKING RAINFALL RATES WILL BE
LOW ENOUGH TO LIMIT RISK FOR FLASH FLOODING. SOME URBAN AND POOR
DRAINAGE FLOODING IS MORE LIKELY. WE STILL DO NOT HAVE ENOUGH
CONFIDENCE FOR A FLASH FLOOD WATCH AT THIS TIME.

MONDAY NIGHT...

DEEP FORCING WILL HAVE LONG MOVED OFFSHORE...SO PERHAPS JUST A
FEW LEFTOVER SHOWERS DURING THE EVENING. OTHERWISE...A WEAK COLD
FRONT WILL SAG SOUTH INTO SOUTHERN NEW ENGLAND CAUSING WINDS TO
DIMINISH. GIVEN WET GROUND AND LIGHT WIND...AREAS OF FOG AND
PERHAPS DRIZZLE MAY DEVELOP. WILL HAVE TO KEEP AN EYE OUT ON THE
POTENTIAL FOR SOME OF THAT FOG TO BE LOCALLY DENSE...AS THERE IS
NOT REALLY A PUSH OF DRY SURFACE AIR.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
HIGHLIGHTS:

* WARMER AND MORE HUMID TUE WITH A CHANCE FOR SHOWERS/ISOLD TSTMS
* DRY WITH COMFORTABLE TEMPERATURES ON WED
* ANOTHER ROUND OF SHOWERS/ISOLD STORMS POSSIBLE THU
* DRY AND SEASONABLE WEATHER SHOULD RETURN FOR FRI INTO SAT

DETAILS:

TUESDAY...

MODELS HAVE TRENDED MORE MOIST WITH AIRMASS OVER SOUTHERN NEW
ENGLAND DURING TUESDAY...ALTHOUGH ANTICIPATED CLOUD COVER COULD
LIMIT INSTABILITY. 12Z NAM AND GFS INDICATE PWATS INCREASE TO 2
INCHES AND CHANGE AHEAD OF AN APPROACHING COLD FRONT. THE FRONT
LOOKS TO CROSS THROUGH OUR CWA DURING THE AFTERNOON HOURS. WITH
RESPECT TO SOUTHERN NEW ENGLAND...INSTABILITY EXPECTED TO BE MAINLY
OVER NORTHERN CT/CT RIVER VALLEY MA COUNTIES. TO THE EAST...A LOW
LEVEL SOUTH WIND/MARINE COMPONENT SHOULD PROMPT MORE STABLE OR LESS
UNSTABLE CONDITIONS. WILL BE GOING WITH CHANCE POPS FOR SCATTERED
CONVECTION.

GIVEN HIGH PWATS...SOME LOCALLY HEAVY RAINFALL IS POSSIBLE. BUFKIT
HAS FORWARD STORM MOTION AT 25 TO 30 MPH...SO RAINFALL IMPACTS
SHOULD BE LIMITED TO MINOR URBAN/POOR DRAINAGE ISSUES.

WEDNESDAY...

MODELS CONTINUE TO SHOW HIGH PRESSURE BUILDING EAST ACROSS NEW
ENGLAND DURING THIS TIMEFRAME.  EXPECTING DRY CONDITIONS WITH PLENTY
OF SUNSHINE...BUT NORTHEAST FLOW SHOULD HOLD HIGHS MAINLY IN THE 70S
WITH SOME LOWER 80S POSSIBLE IN THE LOWER CT RIVER VALLEY.  SURFACE
DEW POINTS FALLING INTO THE 50S/LOWER HUMIDITY WILL MAKE FOR A NICE
DAY FOR OUTDOOR ACTIVITIES.

THURSDAY...

THE NEXT SHORTWAVE WILL APPROACH FROM THE WEST AND BRING OUR NEXT
CHANCE OF SHOWERS/ISOLATED THUNDERSTORMS ON THU. ANOTHER COLD FRONT
MAY PASS THROUGH THE AREA DURING THE NIGHT.  SEVERE WEATHER
POTENTIAL MAY BE AGAIN RATHER LIMITED...AS BEST INSTABILITY LOOKS TO
SET UP TO OUR SOUTH AND WEST BUT TOO EARLY TO SAY FOR SURE.

FRIDAY THROUGH SUNDAY...

HIGH PRESSURE SHOULD BUILD BACK INTO THE AREA ON FRIDAY WITH DRY
CONDITIONS AND SEASONABLE TEMPS. LOWER CONFIDENCE ON TIMING OF
WEATHER FEATURES FOR NEXT WEEKEND AND WILL DEPEND ON THE TIMING OF
THE NEXT SHORTWAVE.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH MONDAY TONIGHT/...

THROUGH 18Z...HIGH CONFIDENCE IN TRENDS...LOWER CONFIDENCE IN
TIMING.
THE WIDESPREAD VFR CONDITIONS ARE EXPECTED TO GIVE WAY TO MVFR
THROUGH THE MORNING AS AN AREA OF RAIN/FOG SPREADS E FROM THE CT
VALLEY. MVFR CONDITIONS DUE TO BOTH LOW VSBYS AND LOWER CIGS.

18Z TODAY INTO TONIGHT...MODERATE CONFIDENCE.
THE WIDESPREAD MVFR CONDITIONS MAY ACTUALLY LIFT TO VFR AT SOME
LOCATIONS IN INTERIOR MA/CT BRIEFLY...BUT EXPECT MOSTLY IFR/MVFR
CONDITIONS TONIGHT IN LOW CIGS...FOG AND DRIZZLE ACROSS THE AREA.
WINDS SHIFT FROM MAINLY SE TO MAINLY N...BUT REMAIN LIGHT.

KBOS TERMINAL...HIGH CONFIDENCE IN TAF TRENDS. MODERATE CONFIDENCE
IN TIMING. NEED TO WATCH TIMING OF LOWER CIGS. EASTERLY FLOW COULD
SPEED UP DETERIORATING CONDITIONS.

KBDL TERMINAL...HIGH CONFIDENCE IN TAF.

OUTLOOK...TUESDAY THROUGH FRIDAY...

TUESDAY AND WEDNESDAY...MODERATE TO HIGH CONFIDENCE.  LOWER
CLOUDS/FOG PATCHES BURN OFF BY TUE AFTERNOON. DURING TUE
AFTERNOON/EVENING SCT MVFR CIGS/VSBYS IN SHOWERS AND ISOLATED TSTMS.
MAINLY VFR CONDITIONS TUE NIGHT/WED.

THURSDAY...LOW TO MODERATE CONFIDENCE.  MVFR-IFR CONDITIONS POSSIBLE
SOMETIME IN A PERIOD OF SHOWERS/ISOLATED THUNDERSTORMS.

FRIDAY...MODERATE CONFIDENCE VFR.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH MONDAY/...HIGH CONFIDENCE.

TONIGHT...HIGH CONFIDENCE. HIGH PRESSURE MOVES ACROSS THE WATERS.
THIS YIELDS WEAK WINDS AND TRANQUIL SEAS.

MONDAY...A WEAK LOW PRES WILL MOVE SOUTH OF THE WATERS...WITH
RAIN AND FOG LEADING TO REDUCED VISIBILITIES. THERE IS THE LOW
RISK THAT AS THIS LOW PRES MOVES THROUGH...WINDS MAY INCREASE NEAR
SMALL CRAFT THRESHOLDS WITH A BUILDING SWELL. THIS MAY REQUIRE AN
ADVISORY...BUT CONFIDENCE IS TOO LOW AT THIS TIME.

MONDAY NIGHT...MODERATE TO HIGH CONFIDENCE. 4 TO 6 FOOT SEAS
ACROSS OUR SOUTHERN AND EASTERN WATERS...ALONG WITH SOUTHERLY 20
TO 25 KNOT WIND GUSTS DURING THE EVENING. WINDS AND SEAS GRADUALLY
DIMINISH AS PRESSURE GRADIENT WEAKENS. HOWEVER AREAS OF FOG...
PERHAPS LOCALLY DENSE...MAY DEVELOP AND CAUSE WIDESPREAD
VISIBILITY RESTRICTIONS.

.OUTLOOK...TUESDAY THROUGH FRIDAY...

TUESDAY...MODERATE TO HIGH CONFIDENCE.  LINGERING 3 TO 5 FOOT SEAS
MAY LINGER ALONG THE OUTER COASTAL WATERS FROM LEFT OVER SWELL.
OTHERWISE...WINDS/SEAS ARE EXPECTED TO BE BELOW SMALL CRAFT ADVISORY
THRESHOLDS ACROSS THE REST OF THE WATERS.

WEDNESDAY THROUGH FRIDAY...MODERATE TO HIGH CONFIDENCE.  WINDS/SEAS
REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS FOR THE MOST PART.
HOWEVER...MAY SEE A PERIOD OF SOME NORTH TO NORTHEAST WIND GUSTS
INTO THE LOWER 20 KNOTS WITH CHOPPY SEAS ON WED BEHIND A COLD
FRONT.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...BELK
NEAR TERM...BELK/DOODY
SHORT TERM...BELK/NMB
LONG TERM...NMB
AVIATION...DOODY/NMB
MARINE...BELK/NMB
Hazardous weather outlook, Jun 14, 4:25 PM EDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
425 PM EDT SUN JUN 14 2015

CTZ002>004-MAZ002>024-026-RIZ001>008-152030-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
425 PM EDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND.

.DAY ONE...TONIGHT.

A PERIOD OF HEAVY RAINFALL MAY RESULT IN TYPICAL NUISANCE POOR
DRAINAGE STREET FLOODING TOWARDS DAYBREAK MONDAY WITH THE BEST
CHANCE ACROSS WESTERN MASSACHUSETTS AND NORTHERN CONNECTICUT.
HOWEVER...NO SIGNIFICANT FLOODING ISSUES ARE EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A PERIOD OF HEAVY RAINFALL MAY RESULT IN TYPICAL NUISANCE POOR
DRAINAGE STREET FLOODING ON MONDAY WITH THE BEST CHANCE ACROSS
WESTERN MASSACHUSETTS AND NORTHERN CONNECTICUT. HOWEVER...NO
SIGNIFICANT FLOODING ISSUES ARE EXPECTED AT THIS TIME.

A DENSE FOG ADVISORY MAY BE NEEDED FOR PORTIONS OF SOUTHERN NEW
ENGLAND MONDAY NIGHT.

DURING TUESDAY SCATTERED MAINLY AFTERNOON THUNDERSTORMS COULD
BRING BRIEF HEAVY RAINFALL...WITH MINOR POOR DRAINAGE AND URBAN
FLOODING POSSIBLE. THE BEST CHANCE FOR THIS OCCURRING WILL BE
ACROSS NORTHERN CONNECTICUT AND CENTRAL TO WESTERN MASSACHUSETTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-152030-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
425 PM EDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AREAS OF DENSE FOG MAY AFFECT SOME OF OUR WATERS MONDAY NIGHT INTO
TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 4:34 AM EDTAreal Flood AdvisoryBOXHampden116 min

Nearby

Small Craft Advisories in Massachusetts, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.